# SDR FDEA201010134048

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31026
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN BETWEEN WING STA 369.5 AND 397.5 ABOVE FRONT SPAR WITH   CORROSION.  CORROSION ON RT WING UPPER SKIN BETWEEN WS 369.5 AND WS 397.5 REPAIRED IAW EA F-5730-142317 (RT WING UPPER SKIN CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
